I have been on methimazole for about 5 days now. I still have spikes of blood pressure and pulse and all the other lousy symptoms. I thought the spikes would have at least gotten better by now. Does this medication stop the thyroid from putting out all those hormones that are bothering me? Can you explain why Im not feeling better. I am hyperthyroid. Im on 10mg 2 times a day for a total of 20mg. Im also on atenolol which Ive taken for years now. 50mg in the am, 25 usually in the afternoon and 50mg at night. My head feels messed up inside, I get spikes, hot flashes, shakes inside my abdomen and my legs shake a lot. Probably some other things I didnt mention. When will all this misery stop. I dont knwo what is anxiety and what is panic attacks and what is thyroid. I woke up this am with this terrible stuff. Thanks
I actually have hypothyroid so not sure if medication works the same, but my doctor told me it will take at least three weeks to start feeling better. When I first went on synthroid the first week I was on it I felt worse than ever, could barely lift my arms. Then in couple of weeks everything started to feel better. Although now I have been on too high of dose of synthroid so I am having symptoms similar to what you are having. It is very frustrating but hopefully soon it will regulate and you should start to feel better soon too. Don't be afraid to ask questions, our thyroid effects so much in our bodies.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.